Some families of Genocchi type polynomials and their interpolation functions

Creative Commons License

Srivastava H. M., Kurt B., ŞİMŞEK Y.

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.23, no.12, pp.919-938, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 12
  • Publication Date: 2012
  • Doi Number: 10.1080/10652469.2011.643627
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.919-938
  • Keywords: generating functions, Genocchi numbers, Genocchi polynomials, Euler numbers, Euler polynomials, Bernoulli numbers, Bernoulli polynomials, Apostol type polynomials, Taylor-Maclaurin series expansions, interpolation functions, sums of powers of natural numbers, multinomial coefficients, Riemann zeta function, Hurwitz (or generalized) zeta functions, Hurwitz-Lerch zeta function, Q-EULER NUMBERS, APOSTOL-BERNOULLI, FOURIER EXPANSIONS, ZETA-FUNCTIONS, Q-EXTENSIONS, SUMS, IDENTITIES, FORMULAS
  • Akdeniz University Affiliated: Yes


The main purpose of this paper is to construct generating functions for some families of Genocchi type polynomials. By applying the derivative operator to these generating functions, we define a function which interpolates these polynomials at negative integers. Among other results, we prove a multiplication theorem for these polynomials. Furthermore, we give several other identities and applications associated with these and related polynomials and their interpolation functions.